# SDR CALA9701698

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN SKIN LAP AT STA 400, LONGERON 24L.  A DOUBLER WAS INSTALLED IAW SRM 53-30-3, FIGURE 16.
